| Model Number |
WA00014A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the hf-cable, bipolar exhibited a wire breakage had occurred in the cable of one of the two instrument-side connectors.This could lead to a voltage flashover when the generator is activated, potentially causing sparking.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.